MAUDE Adverse Event Report: GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR

GUIDANT CRM CLONMEL IRELAND ALTRUA; IMPLANTABLE PULSE GENERATOR
Model Number S203
Medical Device Problem Codes Failure to Capture (1081); Electrical /Electronic Property Problem (1198); High impedance (1291); Over-Sensing (1438); Failure to Sense (1559); Ambient Noise Problem (2877)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the device remains in service.If additional information is received, this report will be updated.
 
Event or Problem Description
Boston scientific received information that this implantable pacemaker exhibited high right atrial (ra) impedance measurements of greater than 2500 ohms, loss of capture, non-sensing, noise, oversensing and inappropriate atrial tachy response (atr) episodes.The patient was not ra lead dependent, and had an underlying rhythm in the 50 beats per minute (bpm) range.The lead was tested in bipolar configuration and similar values were obtained.The device was programmed ddd in unipolar configuration.No adverse patient effects were reported.The device remains in service.
 
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Additional information was received which indicated that a surgical revision was performed.During the procedure, visual inspection of the patient's ra lead noted it appeared to be fractured at the suture line.High pacing threshold measurements were also noted.Additionally, there were episodes of rv noise and oversensing noted.The device was explanted and replaced due to normal battery depletion.No additional adverse patient effects were reported.

Brand Name
ALTRUA
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
GUIDANT CRM CLONMEL IRELAND
guidant ireland
clonmel, tipperary ireland
MDR Report Key6707193
Report Number2124215-2017-11009
Device Sequence Number16294651
Product Code LWP
UDI-Device Identifier00802526484391
UDI-Public(01)00802526484391(17)20140313
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970003/S096
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/13/2014
Device Model NumberS203
Other Device ID NumberALTRUA 20
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/20/2017
Supplement Date Received by Manufacturer10/12/2017
Initial Report FDA Received Date07/12/2017
Supplement Report FDA Received Date01/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4087; 4088; S203
Patient Age75 YR